MAUDE Adverse Event Report: RESPIRONICS, INC. I-NEB CYSTIC FIBROSIS; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. I-NEB CYSTIC FIBROSIS; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1083220
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to an i-neb cf device.The manufacturer received information alleging treatment times with the nebulizer have been prolonged, and the device did not signal the end of treatment.The reporter additionally stated some medication remained in the center of the chamber, but the reporter was not 100% sure.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The patient was cleaning the device correctly and was an experienced i-neb user.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information in reference to an i-neb cf device.The manufacturer received information alleging treatment times with the nebulizer have been prolonged, and the device did not signal the end of treatment.The reporter additionally stated some medication remained in the center of the chamber, but the reporter was not 100% sure.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The patient was cleaning the device correctly and was an experienced i-neb user.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Update: manufacturer tab: section h: evaluation method code updated.Evaluation results code updated.Component code updated.Conclusion code updated.
 
Additional Manufacturer Narrative
The manufacturer previously reported maximum gfe attempts to retrieve the device for evaluation.Upon further review of this complaint, analysis of past events has not indicated an adverse event has occurred due to the alleged malfunction.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This complaint is considered not reportable.

Brand Name
I-NEB CYSTIC FIBROSIS
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20598878
Report Number2518422-2024-103158
Device Sequence Number21029613
Product Code CAF
UDI-Device Identifier00383730000909
UDI-Public(01)00383730000909
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1083220
Device Catalogue Number1083220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date07/29/2025
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown